# SDR SWIA202162768

- Difficulty date: September 27, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON BRACKET PLATE IN BETWEEN STGR 27 AND STGR 26L, AT FS535.00 OF INTERNAL SURROUND STRUCTURE OF THE FORWARD BAGGAGE BAY DOOR.   (C-CHECK RO 11-24-21)   REMOVED AND REPLACED MACHINED BRACKET IN FORWARD BAGGAGE BAY AT FS535.00 STRINGER27L TO STRINGER26L IAW CRJ 700 SRM 51-42-21-001-001-A01 / 51-42-06-001-001-A01 / DRAWING #SH670-33600 REV A COMPLIED WITH TASK CARD 51-900-1002-SKY (SEE CONTINUATION SHEET FOR FURTHER DETAILS)
